Heat problems of PEP
Mar 22, 2013
First, thanks to read my question. At the 3rd day of starting PEP, I kept truvada and isentress in the bag on the room floor about 1~2hr. But boiler operated at that time, so floor is pretty hot. So, surface of PEP pack is getting hot during 1~2hr. I worried about denaturation of PEP. But it was saturday so I took 1 truvada and 3 isentress before I changed my PEP from my doctor. I asked my doctor about problems to keep at high temperature but he said no problems. But many informations in Internet warn about high temp. Im worried cuz initial meds of PEP are important. Are there big problems with my PEP treatment?
Response from Dr. Young
Hi and thanks for posting about PEP.
If I understand correctly, you had 1.5 days of medications that *might* have been stored incorrectly.
Overall, I can't imagine that even if the medications were completely ruined (not likely) that this would have a dramatic impact on the effectiveness of the PEP regimen.
So, continue onward through day 28 of PEP and make sure to get the recommended clinic/lab evaluations at 1 and 3 months. I'd predict you'll be fine.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Aids Or Hiv From Having Sex With A Girl On Her Period
- How Long For Hiv To Turn Into Aids Without Treatment?
- If You Swallow The Semen Of Hiv Infected Person Can You Get Hiv?
- Is Having A Lower Back Pain An Early Sign Of HIV?
- Will My Body Carry The Hpv Virus Forever?
- What Else Can Cause Blisters Besides Genital Herpes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.